MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 10 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 10 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-10-010
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Edema (1820); Bone Fracture(s) (1870); Pain (1994); Swelling (2091); Weakness (2145); No Code Available (3191)
Date of Event 06/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Occupation: attorney.
 
Event or Problem Description
Right revision to address pain, instability, quad atrophy and quad weakness, effusion, and loosening of the tibial component at the implant/cement interface.There was wear with grooving and pitting to the underside of the rotating platform.There were cracks in the cement and a small crack in the medial condylar region, not complete, but consistent with probable stress fracture.Patella was noted to be overstuffed.
 
Additional Manufacturer Narrative
Udi: (b)(4).(b)(4) was used to capture medical device removal and surgical intervention.
 
Event or Problem Description
(b)(4) and medical records alleges tibial loosening at the bone to cement interface.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Added: h6 (patient).H6 patient code: no code available (3191) was used to capture joint instability and atrophy.

Brand Name
ATTUNE RP TIB BASE SZ 10 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7944743
Report Number1818910-2018-71689
Device Sequence Number13667074
Product Code NJL
UDI-Device Identifier10603295042648
UDI-Public10603295042648
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number1506-10-010
Device Catalogue Number150610010
Device Lot Number7867229
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2018
Supplement Date Received by Manufacturer12/12/2019
07/21/2020
Initial Report FDA Received Date10/08/2018
Supplement Report FDA Received Date12/19/2019
07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR